# SDR DALA2024110710721

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 63,909 hours, 33,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHIP 3120 - ATB - DUE TO BIRD STRIKE AFTER TAKE-OFF. CORRECTIVE ACTION: FOUND BIRD REMAINS IN ENGINE #1, BORESCOPE INSPECTION GOOD, ENGINE WASHED. OPS CHECK GOOD. (LP 6639360)
